# SDR QXEA2011011300027

- Difficulty date: January 9, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,596 hours, 17,970 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE AFTER TAKEOFF. RETURNED TO FIELD. LANDING UNEVENTFUL.  FERRIED FOR REPAIRS.  R & R AFT OUTFLOW VALVE AS A PRECAUTIONARY MEASURE.  FUNCTIONAL CHECK COMPLETE, OPS CHECK GOOD.  RESERVOIR DRAIN LINES FOR CABIN DOOR SEAL PRESSURIZATION SYS. RETURNED TO SERVICE.
